MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient injury reported.It was reported that the disposable set could not be returned for investigation.The hardware device was received by belmont on october 29, 2018 for evaluation.The investigation is not yet complete.A follow-up report with all additional relevant information will be submitted upon completion of the investigation.
 
Event or Problem Description
The distributor emailed the following details about an event that occurred involving a hyperthermia pump: "the system suction regulator is not working.We are not able to maintain our reservoir content and the fluid keeps depleting.We have used 2 different types of suction source and both sources are working perfectly.We have intermittently turned on the suction regulator hoping to stabilize the return flow, the surgical team has also reopened the patient's abdomen, changed all the disposables in order to rectify the connection but nothing seemed to work.It took us 2 hours, 5pm-7pm to rectify but it all did not work.To make the story short, hipec procedure has been terminated and will only be done until a good system arrives.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8035387
Report Number1219702-2018-00039
Device Sequence Number1187746
Product Code LGZ
UDI-Device Identifier10896128002135
UDI-Public(01)10896128002135
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1